# SDR VNAA0006016

- Difficulty date: June 25, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Aircraft time: 13,384 hours, 12,282 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE CREW OBSERVED NO LT GEAR DOWN INDICATION.  THE CREW DECLARED AN EMERGENCY AND CIRCLED THE AIRPORT TO GET A VISUAL VERIFICATION THAT THE LT GEAR WAS DOWN.  UPON POSITIVE CONFIRMATION, FLIGHT 4144 LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE BULBS FOR THE LT GEAR INDICATION IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
